It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Rhonda on November 11, 1999 at 14:01:37:

In Reply to: Lortab Withdraw posted by Can anyone help me PLEASE??????? on November 09, 1999 at 13:30:06:

I want to thank everyone for responding. I am going to try the best way for me at this time & that's to do it myself slowly. I hope you're right that 3 days and it's over. Please, everyone pray for me. I do still have some pills and being the addict that I am - I will take them until they're gone. But I am going to count them out to make sure I taper down to 4 a day, then 3 a day, then 2, then only one per day and then FREEDOM!!!!! I hope it works. I pray it works.


: I need some advise on how to slowly taper off Lortabs. I have been taking these pills for approximately 3 years and when I try to stop taking them I get some of the worst withdraw symptoms. It makes me so sick that I give up. Are there any suggestions from anyone who has gone through this before. I have posted on this subject quite a few times before without much success. However, I am now in a desperate situation. I've no other choice but to stop and I can't seem to muster up what it takes to stop. I would greatly appreciate some feedback from anyone who has been there or knows someone that's been there.

: Please don't tell me to go to my doctor. My insurance run out & I don't have the money.

: Thank you in advance for your response.



Follow Ups

All times are GMT -7. The time now is 12:01 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!